# SDR ASAA2016091217998

- Difficulty date: September 12, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 56,921 hours, 25,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010428
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY AISLE LIGHT INOPERATIVE.  ACFT GROUNDED.   REMOVED AND REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-03. OPS CHECKED GOOD.
